# SDR SIMA20130112003

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 20,667 hours, 17,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3431 THE CREW REPORTED A STRONG ODOR OF FUEL AFTER THE CABIN DOOR WAS CLOSED AND AIRCRAFT SLIGHTLY PRESSURIZED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED APU FOR FUEL LEAKS WITH NONE NOTED AND NO FAULTS LOGGED TO APU FADEC IAW EMB-145 AMM 49-30-00.  PURGED BLEED LINES WITH BOTH PACKS NO ODOR NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
